# SDR 2020FA0000083

- Difficulty date: January 11, 2020
- Submitted: January 27, 2020
- Operation: General aviation
- Aircraft: N200CR
- Make and model: Amd FALCON2000EX
- Aircraft serial: 133
- Aircraft time: 5,823 hours, 2,073 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Module
- Condition: Failed
- Location: Gps Nr 1
- Part time: 2,120 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

GPS MODULE #1 FAIL UPON COMPLETION OF DIGITAL CHART LOAD INTO THE AIRCRAFT'S INDS. FOLLOWING THE GPS #1 FAIL WE RECEIVED A TERRAIN #1 FAIL AS WELL.
